# SDR CA120323006

- Difficulty date: March 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 39,557 hours
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: C6CFM113827
- Condition: Warped
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REPETITIVE INSPECTION OF ELEVATOR BELLCRANK AND AREA, AN AME NOTICED SLIGHT SIGNS OF CHAFFING AROUND UPPER AND LOWER ELEVATOR CABLE ATTACH POINTS. BELLCRANK WAS REMOVED AND FURTHER INVESTIGATION FOUND PART WAS WARPED CAUSING THE EVIDENT CHAFFING. SMALL AMOUNT OF INDUCED SIDE PRESSURE CAUSED BELLCRANK TO JAM UP ON FUSELAGE/EMPENAGE STRUCTURE. PARTS REPLACED AS PER MM.
